# SDR RAIA980404

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6226590001
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7438 - STL - BOTH TRANSPONDERS WOULD NOT TRANSMIT OR ENCODE INFORMATION TO ATC.  MAINTENANCE REPLACED CAD 62 ADAPTER.  (M)
